A New 6-point Ternary Interpolating Subdivision Scheme and its Differentiability
Year: 2010
Journal of Information and Computing Science, Vol. 5 (2010), Iss. 3 : pp. 199–210
Abstract
We present a new 6-point ternary interpolating scheme with a shape parameter. The scheme is C2 continuous over the parametric interval. The differentiable properties of proposed as well as two other existing 6-point ternary interpolating schemes have been explored. Application of proposed scheme is given to show its visual smoothness.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22711
Journal of Information and Computing Science, Vol. 5 (2010), Iss. 3 : pp. 199–210
Published online: 2010-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 12